# SDR ASAA2017022119897

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,599 hours, 5,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Left And Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOST BOTH FMC DURING CRUISE, FOR A FEW MINUTES THEN CAME BACK. LOST BOTH AT THREE DIFFERENT TIMES AND EACH TIME CAME BACK AFTER A FEW MINUTES.  ACFT GROUNDED. ACCOMPLISHED FAULT REVIEW ON FMC, APPEARS TO HAVE HAD POWER INTERRUPTIONS. CURRENT STATUS IS GOOD, COULD NOT DUPLICATE PROBLEM ON GROUND. REPLACED THE NR 1 AND 2 FMC TRANSFER RELAYS AS A PRECAUTION. ALL OPS NORMAL IAW AMM 34-61-04-000-801.
